Library Header Image
LSE Research Online LSE Library Services

Analytic Baire spaces

Ostaszewski, Adam (2012) Analytic Baire spaces. Fundamenta Mathematicae, 217 (3). pp. 189-210. ISSN 0016-2736

Full text not available from this repository.


We generalize to the non-separable context a theorem of Levi characterizing Baire analytic spaces. This allows us to prove a joint-continuity result for non-separable normed groups, previously known only in the separable context.

Item Type: Article
Official URL:
Additional Information: © 2012 Instytut Matematyczny PAN.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 02 Jul 2012 13:40

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only